# SDR SWAA982982

- Difficulty date: November 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- Engine: Pwa JT8D9A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURNED TO MDW DUE TO BIRD STRIKE TO NR 1 ENG.  INSPECTED AND FOUND 2 SHINGLED FAN BLADES.  REMOVED AND REPLACED C1 FAN ASSY AND PERFORMED ENG RUN, OPS CKS GOOD.
